# SDR AALA202212087081

- Difficulty date: December 7, 2022
- Submitted: December 8, 2022
- Operation: Air carrier
- Aircraft: N580UW
- Make and model: Airbus A321-231
- Aircraft serial: 6133
- Aircraft time: 27,146 hours, 10,788 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: VFT300B00
- Part serial: 042604246
- Condition: Stuck
- Location: Cabin Pressure
- Part time: 27,146 hours, 10,788 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO CLT DUE TO A VENT EXTRACT FAULT AND THE OUTLET VALVE STUCK OPEN PREVENTING THE AIRCRAFT FROM PRESSURIZING. THE AIRCRAFT LANDED SAFLEY AT CLT WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED THE SKIN AIR VALVE PER AMM 21-26-53 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
